# SDR UVVR2017060900046

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N2NL
- Make and model: Rkwell NA26565
- Aircraft serial: 46563
- Aircraft time: 13,312 hours, 9,273 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL, THE ACFT WAS TRACKING TO THE RIGHT. THE PILOT TRIED TO CORRECT IT BY APPLYING MORE LEFT RUDDER AND LEFT BRAKE, THE ACFT  STILL CONTINUING TO TRACK TO THE RIGHT.  SINCE THE AIRPLANE IS APPROACHING AT THE END OF THE RUNWAY, THE PILOT APPLIED BOTH BRAKES TO STOP THE AIRCRAFT.  THE AIRPLANE STOPPED ON THE RIGHT SIDE OF THE RUNWAY AND THE NOSE TIRES ENDED UP THE GRASS AREA WITH BOTH MAINWHEELS STILL ON THE PAVEMENT, THE RIGHT TIRE DEVELOPED A FLAT SPOT DUE TO HARD BRAKING.  PERFORMED ANTI-SKID FUNCTIONAL CHECK IAW MM 32-41-04.  PERFORMED NOSE WHEEL MAIN & STANDBY STEERING CHECK TRAVEL FULL RIGHT & LEFT WITH NO DISCREPANCY NOTED.
